Please use this identifier to cite or link to this item:
Title: Relaxed inexact algorithm for continuous complementarity problems on measure spaces
Authors: Wu, SY
Yang, XQ 
Yao, JC
Keywords: Continuous complementarity problems
Inexact solutions
Linear complementarity problems
Issue Date: 2001
Publisher: Springer
Source: Journal of optimization theory and applications, 2001, v. 111, no. 3, p. 657-666 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, we discuss a type of continuous complementarity problems posed over a measure space. A new relaxed inexact algorithm for the solution of these problems is introduced. Some convergence results are derived.
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1012658229661
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Feb 10, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.